Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Real structure in complex $L_{1}$-preduals
HTML articles powered by AMS MathViewer

by Daniel E. Wulbert PDF
Trans. Amer. Math. Soc. 235 (1978), 165-181 Request permission

Abstract:

Call a complex Banach space selfadjoint if it is isometrically isomorphic to a selfadjoint subspace of a $C(X,{\mathbf {C}})$-space. B. Hirsberg and A. Lazar proved that if the unit ball of a complex Lindenstrauss space, E, has an extreme point, then E is selfadjoint. Here we will give a characterization of selfadjoint Lindenstrauss spaces, and construct a nonselfadjoint complex Lindenstrauss space.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B25
  • Retrieve articles in all journals with MSC: 46B25
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 235 (1978), 165-181
  • MSC: Primary 46B25
  • DOI: https://doi.org/10.1090/S0002-9947-1978-0472918-8
  • MathSciNet review: 472918